English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Restricted sum formula of alternating Euler sums

Zhao, J. (2015). Restricted sum formula of alternating Euler sums. The Ramanujan Journal, 36(3), 375-401. doi:10.1007/s11139-013-9533-8.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-11BD-4 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-11BE-3
Genre: Journal Article

Files

show Files
hide Files
:
Zhao_Restricted sum formula_oa_2015.pdf (Any fulltext), 225KB
Name:
Zhao_Restricted sum formula_oa_2015.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
Zhao_Restricted sum formula_2015.pdf (Publisher version), 813KB
 
File Permalink:
-
Name:
Zhao_Restricted sum formula_2015.pdf
Description:
-
Visibility:
Restricted ()
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: MPG
License:
-

Locators

show

Creators

show
hide
 Creators:
Zhao, Jianqiang1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2015
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: The Ramanujan Journal
  Alternative Title : Ramanujan J.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 36 (3) Sequence Number: - Start / End Page: 375 - 401 Identifier: -